# SDR FDEA201112205392

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC151555324
- Condition: Corroded
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM AT S-17R BET BS 418 TO BS 440 INNER CHORD HAS CORROSION.  REMOVED CORROSION BY BLENDING IAW SRM 51-10-02.  CHECKED LIMITS ORIG MATERIAL WAS .071 AFTER REWORK = .049, FOUND OUT OF LIMITS IAW SRM 53-30-13, FIG 101, DETAIL VIII.   R & R CREASE BEAM IAW SRM 51-40-02. MAJOR REPAIR.
